MathSciNet Relay Station
MathSciNet bibliographic data
MR722440 16A24
Takeuchi, Mitsuhiro Erratum: "A simple proof of the extension theorem of sequences of divided powers in characteristic $p$'' [Proc. Amer. Math. Soc. 84 (1982), no. 2, 175–178; MR 83e:16011]. Proc. Amer. Math. Soc. 90 (1984), no. 1, 172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement